# SDR EIA2005168

- Difficulty date: October 10, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 97,556 hours, 22,612 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON 463EL ACCESS PANEL CUTOUT SKIN CRACKED ON THE STRIKER PAD TWO FASTENER HOLES.  NR 2 PYLON 463EL ACCESS PANEL CUT OUT SKIN REPAIR CARRIED OUT IAW SRM 54-30-03 FIG 7B.
